# SDR CALA9601172

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH TEAR IN SKIN AT LT ELEVATOR LEADING EDGE INBOARD NR 1 HINGE.  THE TORN SECTION OF SKIN WAS REMOVED AND A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-30 AND 55-20-0, ITEM 1.
